# SDR MASA200602560

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 22,449 hours, 16,859 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3233
- Condition: Malfunctioned
- Location: Spoileron Sys
- Part time: 12,073 hours, 9,274 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2878 PHX.  SPOILERON FAULT STATUS MESSAGE.  MX REPLACED PCU.
